# SDR SWIA201438586

- Difficulty date: June 28, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 34,660 hours, 49,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE BRIEFLY WHEN TESTED, BUT THEN EXTINGUISHED.  POWERED ACFT ON AND ARMED EMERGENCY LIGHT BATTERIES. CHARGED AND FOUND TO ILLUMINATE PROPERLY WHEN TESTED AND STAY ON AT THIS TIME.
